# SDR TSAA20211117028

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000605592 - REPLACED STRINGER CLIP@ STA639 STR. 2R IAW ECO NO.3759R2 DATED 3/20/17. FASTENERS INSTALLED IAW B737-300 SRM 51-40-02 REV. 125.
